MathSciNet Relay Station
MathSciNet bibliographic data
MR1943930 20D15 (20D30)
Wilkens, Bettina On quaternion-free 2-groups. J. Algebra 258 (2002), no. 2, 477–492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement